MDJunction - People Helping People
 
Ask a Question
11/23/2009 12:40 PM

side effects

treysnana
Posts: 10
New Member

I have been so sick since I started the tx. for the last month I have gained 13 lbs, my face and eye lids are so swollen that I can barely see out of either eye, my hands fingers, and wrist hurt so bad that I can no longer even open my medication bottles. Has this happened to anyone else? I have two appointments tomorrow.
Reply
 

11/23/2009 03:59 PM
BettyFreak
BettyFreak  
Posts: 419
Senior Member

That is very strange, usually you lose weight. How is your salt intake? Have you been tested for Rhuemtoid Arthirithis. Also have your thyroid checked. I have never heard of those side effects. I am sorry that you are expeirening all this. I hope the Dr's can tell you something.

01/13/2010 05:38 PM
treysnana
Posts: 10
New Member

sorry it has taken me so long to respond but I have been very sick since i posted last not to mention that my personal life has fallen down around my knees. My thyroid was causing almost all of my problems and I had anemia on top of that. Medical issues are under control personal life still a mess.

01/13/2010 05:49 PM
eif
eif  
Posts: 1357
Senior Member

I am sorry you are sick, my blood counts all dropped and my thyroid went hyper. They stopped my treatment. I didnt get the nausa or vomiting just weak and tired and numb legs where I couldnt stand. It seems everyone experinces are different. With all the swelling and nausa sounds like your kidneys. Did your blood work show anything there? I lost weight and my color and my eyes turned black around them.

01/13/2010 05:58 PM
treysnana
Posts: 10
New Member

I have lost 33 pounds since Thanksgiving. My hands and fingers were going numb to the point all I could was sit and cry there was no relief. Depression has been a major issue with me as well. My Dr said that I was one of the few that every side effect that was known I have had.

01/13/2010 06:11 PM
eif
eif  
Posts: 1357
Senior Member

That is what my doc told me he said he had never seen anyone respond the way I did in only 4 wks but not only was the meds killing the virus but me as well. My viral load dropped from 1.8mil to 37 thousand in 4 wks he said usually take about 3 mths

Your doc can give you something for depression from what I hear most people take paxil. Paxil made me drunk and zoloft made me sicker and weaker. What happened to good ole valuim. lol


01/15/2010 06:35 AM
BettyFreak
BettyFreak  
Posts: 419
Senior Member

Lexapro is a pretty good one. I was on that for the last 6 months of TX, the first time I was on TX. My side effects are sub siding a bit. Still comes calling real bad, once in a while. I am use to since this is the second time on these same meds. I have learned its all part of TX, I pray that your side effects get bettter. Maybe you should be tested for RA, next, for the pain in the joints.
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved